# SDR JR2R20210125377

- Difficulty date: January 25, 2021
- Submitted: January 25, 2021
- Operation: General aviation
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 14,429 hours, 8,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257002
- Condition: Corroded
- Location: Frame 90
- Part time: 14,429 hours, 8,448 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT RBL 10 FR 90 CORRODED.
